# SDR 96ZZZX4362

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Part time: 954 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OMA - FLT 5721 - AIRCRAFT RETURNED TO FIELD AT OMA WHEN AFT CARGO DOOR AJAR LIGHT CAME ON AFTER TAKEOFF.  MAINTENANCE CONTROL DEFERRED IAW MEL AND WAS RETURNED TO SERVICE.  MAINTENANCE ADJUSTED DOOR AJAR SWITCH SYSTEM, OPS CHECKED NORMAL.
